MathSciNet Relay Station
MathSciNet bibliographic data
MR2013691 60K35 (28A80 82C31)
Berestycki, Julien Multifractal spectra of fragmentation processes. J. Statist. Phys. 113 (2003), no. 3-4, 411–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement